# SDR FDEA201902050456

- Difficulty date: February 5, 2019
- Submitted: February 23, 2019
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 99,799 hours, 29,669 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WDA7004
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LBL 107.25 NEAR STA 1360, SEAT TRACK WORN.  CUTOUT DAMAGED AREA, LOCATED & INSTALLED PLUG CHANNEL PER SRM 53-70-00 FIG 02 PG09.
